# SDR AWXA0000653

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN AT FS 930, STR 27R, DENTED WITH CREASE APPROX 4 X 1 .050.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-00-01 FIG 201.
